Research Publications (1965-1969)

(click on title for abstract)



1965 1. A characterization of certain ptolemaic graphs. (with D. C. Kay) Canad. J. Math. 17 (1965) 342-346.

2. The existence of complete cycles in repeated line-graphs. Bull. Amer. Math. Soc. 71 (1965) 668-670.

1966 3. Total digraphs. (with M. J. Stewart) Canad. Math. Bull. 9 (1966) 171-176.

4. A graph-theoretic approach to a communications problem. J. SIAM Appl. Math. 14 (1966) 778- 781.

5. Total graphs and traversability. (with M. Behzad) Proc. Edinburgh Math. Soc. 15 (1966) 117-120.

1967 6. Starlike graphs. (with S. F. Kapoor) Amer. Math. Monthly 74 (1967) 4-8.

7. The colour numbers of complete graphs. (with M. Behzad and J. K. Cooper, Jr.) J. London Math. Soc. 42 (1967) 226-228.

8. An introduction to total graphs. (with M. Behzad) Journees Internationationales d'Etudes sur la Theorie des Graphes. Dunod (1967) 31-33.

9. No graph is perfect. (with M. Behzad) Amer. Math. Monthly 74 (1967) 962-963.

10. Planar permutation graphs. (with F. Harary) Ann. Inst. H. Poincare (Sect. B) 3 (1967) 433- 438.

11. The lattice-graph of the topology of a transitive directed graph. (with S. S. Anderson) Math. Scand. 21 (1967) 105-109.

1968 12. Graphs with prescribed connectivities. (with F. Harary) Theory of Graphs : Proceedings of the Colloquium Held at Tihany, Hungary. Budapest (1968) 61-63.

13. A generalization of the chromatic number. (with D. P. Geller and S. Hedetniemi) Proc. Cambridge Phil. Soc. 64 (1968) 265-271.

14. Randomly traceable graphs. (with H. V. Kronk) J. SIAM Appl. Math. 16 (1968) 696-700.

15. A sufficient condition for n-connectedness of graphs. (with S. F. Kapoor and H. V. Kronk) Mathematika 15 (1968) 51-52

16. The point-arboricity of a graph. (with H. V. Kronk and C. E. Wall) Israel J. Math. 6 (1968) 169-175.

17. On hamiltonian line-graphs. Trans. Amer. Math. Soc. 134 (1968) 559-566.

18. Triangles in line-graphs and total graphs (with M. Behzad and E. A. Nordhaus) Indian J. Math. 10 (1968) 109-120.

19. The line-chromatic polynomial of a graph. (with M. Behzad) Portugal. Math. 27 (1968) 31-41.

1969 20. The coarseness of a graph. Composito Math. (with L. W. Beineke) 19 (1969) 290-298.

21. The cube of every connected graph is 1-hamiltonian. (with S. F. Kapoor) J. Res. Nat. Bur. Stand. (Sec. B.) 73 (1969) 47-48.

22. On a special class of hamiltonian graphs. (with H. V. Kronk) Comment. Math. Helv. 44 (1969) 84-88.

23. The point-arboricity of a planar graph. (with H. V. Kronk) J. London Math. Soc. 44 (1969) 612-616.

24. On uniquely colorable planer graphs. (with D. P. Geller) J. Combin. Theory 6 (1969) 271-278.

25. Line-coloring of signed graphs. (with M. Behzad) Elem. Math. 24 (1969) 49-52.

26. Randomly hamiltonian digraphs. (with H. V. Kronk and D. R. Lick) Fund. Math. 65 (1969) 223-226.

27. On the chromatic number of permutation graphs. (with J. B. Frechen) Proof Techniques in Graph Theory. Academic Press, New York (1969) 21-24.

28. The connectivity of line-graphs. (with M. J. Stewart) Math. Ann. 182 (1969) 170-174.

29. A generalization of hamiltonian-connected graphs. (with S. F. Kapoor and H. V. Kronk) J. Math. Pur. Appl. 48 (1969) 109-116.